Linear and bilinear T(b) theorems à la Stein

Arpad Benyi, Tadahiro Oh

Research output: Contribution to journalArticlepeer-review

Abstract / Description of output

In this work, we state and prove versions of the linear and bilinear T(b) theorems involving quantitative estimates, analogous to the quantitative linear T(1) theorem due to Stein.
Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalProceedings of the American Mathematical Society: Series B
Volume2
Early online date8 Oct 2015
DOIs
Publication statusPublished - 9 Oct 2015

Keywords / Materials (for Non-textual outputs)

  • T(b) theorem
  • T(1) theorem
  • Calderón–Zygmund operator
  • bilinear operator

Cite this